# SDR CA971223016

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Strap Pack
- Part number: 369D21210501
- Condition: Broken
- Location: Blade Grip
- Component: 369D21200503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP SEGMENT OF STRAP PACK ON MAIN ROTOR HEAD FOUND BROKEN AT THE BLADE GRIP ATTACHMENT.
